MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235250-18
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 01/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of implant - estimated.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot numbers were not provided.The reported patient effects of angina and thrombosis, as listed in the absorb gt1 instructions for use are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the case information and related record review, a conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that in (b)(6) 2016, a 2.5x18mm absorb bioresorbable vascular scaffold (bvs) was successfully implanted with post-dilatation, in the posterior descending artery (pda).The patient was discharged with a prescription for brilinta, but did not fill the prescription.Reportedly, the patient had plavix at home, so they took the plavix instead of the brilinta.At the end of (b)(6) 2016, the patient ran out of plavix and was not on dual antiplatelet therapy (dapt) for about one week prior to (b)(6) 2017, when the patient reported having chest pain.On (b)(6) 2017, angiography was performed and thrombus was noted in the bvs.The bvs was noted to be well apposed to the vessel wall.Ballooning was performed and 3 xience alpine stents were implanted, resolving the event.There was no additional information provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6258898
Report Number2024168-2017-00540
Device Sequence Number955493
Product Code PNY
UDI-Device Identifier08717648212963
UDI-Public(01)08717648212963
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1235250-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2017
Initial Report FDA Received Date01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR